# SDR IPXA2024091610203

- Difficulty date: September 15, 2024
- Submitted: September 16, 2024
- Operation: Air carrier
- Aircraft: N355UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37863
- Aircraft time: 27,180 hours, 10,125 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Lever
- Condition: Worn
- Location: Zone 800
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

**SDR FILED OPEN** FAULT - FOUND CREW ENTRY DOOR FORWARD DOORWAY ARMING LEVER COVER SCREW WORN (REPLACE) OK TO WORK
